# SDR USASB02118

- Difficulty date: June 18, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE AISLE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 6, 7, 8, 9 AND 11 INOPERATIVE.  MAINTENANCE REPAIRED SHORTED SEAT WIRING AT SEAT ROW 6ABAC.  ALSO, REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
